Show simple item record

dc.contributor.authorBaldomá Barraca, Inmaculada
dc.contributor.authorCastejón i Company, Oriol
dc.contributor.authorMartínez-Seara Alonso, M. Teresa
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.date.accessioned2013-12-02T12:45:09Z
dc.date.created2013
dc.date.issued2013
dc.identifier.citationBaldoma, I.; Castejon, O.; Martinez-seara, M. Exponentially Small Heteroclinic Breakdown in the Generic Hopf-Zero Singularity. "Journal of dynamics and differential equations", 2013, vol. 25, núm. 2, p. 335-392.
dc.identifier.issn1040-7294
dc.identifier.urihttp://hdl.handle.net/2117/20865
dc.description.abstractIn this paper we prove the breakdown of a heteroclinic connection in the analytic versal unfoldings of the generic Hopf-zero singularity in an open set of the parameter space. This heteroclinic orbit appears at any order if one performs the normal form around the origin, therefore it is a phenomenon “beyond all orders”. In this paper we provide a formula for the distance between the corresponding stable and unstable one-dimensional manifolds which is given by an exponentially small function in the perturbation parameter. Our result applies both for conservative and dissipative unfoldings
dc.format.extent58 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshPerturbation (Mathematics)
dc.subject.otherExponentially small phenomena
dc.subject.otherSplitting of separatrices
dc.subject.otherHopf-zero singularity
dc.subject.otherSingular perturbation theory
dc.titleExponentially Small Heteroclinic Breakdown in the Generic Hopf-Zero Singularity
dc.typeArticle
dc.subject.lemacPertorbació (Matemàtica)
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.identifier.doi10.1007/s10884-013-9297-2
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://link.springer.com/article/10.1007%2Fs10884-013-9297-2
dc.rights.accessRestricted access - publisher's policy
drac.iddocument12436789
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
upcommons.citation.authorBaldoma, I.; Castejon, O.; Martinez-seara, M.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameJournal of dynamics and differential equations
upcommons.citation.volume25
upcommons.citation.number2
upcommons.citation.startingPage335
upcommons.citation.endingPage392


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain